The Asymptotically Self-Similar Regime for the Einstein Vacuum Equations

Research output: Contribution to journalArticle

Abstract

We develop a local theory for the construction of singular spacetimes in all spacetime dimensions which become asymptotically self-similar as the singularity is approached. The techniques developed also allow us to construct and classify exact self-similar solutions which correspond to the formal asymptotic expansions of Fefferman–Graham’s ambient metric.

Original languageEnglish (US)
Pages (from-to)755-878
Number of pages124
JournalGeometric and Functional Analysis
Volume28
Issue number3
DOIs
StatePublished - Jun 1 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'The Asymptotically Self-Similar Regime for the Einstein Vacuum Equations'. Together they form a unique fingerprint.

  • Cite this